Citation:
G. Kokarev, S. Kuksin, “Quasilinear elliptic differential equations on mappings of manifolds. I”, Algebra i Analiz, 15:4 (2003), 1–60; St. Petersburg Math. J., 15:4 (2004), 469–505
\Bibitem{KokKuk03}
\by G.~Kokarev, S.~Kuksin
\paper Quasilinear elliptic differential equations on mappings of manifolds.~I
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 4
\pages 1--60
\mathnet{http://mi.mathnet.ru/aa799}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068978}
\zmath{https://zbmath.org/?q=an:1229.58019}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 4
\pages 469--505
\crossref{https://doi.org/10.1090/S1061-0022-04-00818-0}
Linking options:
https://www.mathnet.ru/eng/aa799
https://www.mathnet.ru/eng/aa/v15/i4/p1
This publication is cited in the following 4 articles:
C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Russian Math. Surveys, 71:1 (2016), 167–173
Kokarev G., “A note on Morse inequalities for harmonic maps with potential and their applications”, Ann. Global Anal. Geom., 33:2 (2008), 101–113
Kokarev G., Kuksin S., “Quasi-linear elliptic differential equations for mappings of manifolds. II”, Ann. Global Anal. Geom., 31:1 (2007), 59–113
G. Yu. Kokarev, “The property of compactness of the quasi-linearly perturbed
harmonic-map equation”, Sb. Math., 194:7 (2003), 1055–1068